# SDR ARWA20020201

- Difficulty date: February 5, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 72,692 hours, 26,034 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: H141008
- Part serial: NSN
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOG PAGE 107381. DISCREPANCY: TAKE OFF WARNING HORN SOUNDS WHEN POWER ADVANCED WITH FLAP SETTINGS 12, 18, AND 23 DEGREES FOR TAKE OFF. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT HAND SPOILER RELAY SWITCH IAW MM 27-63-1 OPERATIONAL CHECK NORMAL IAW MM 27-63-0. AIRCRAFT RETURNED TO SERVICE.
